BibTeX record journals/tods/AhoSU79

download as .bib file

@article{DBLP:journals/tods/AhoSU79,
  author    = {Alfred V. Aho and
               Yehoshua Sagiv and
               Jeffrey D. Ullman},
  title     = {Efficient Optimization of a Class of Relational Expressions},
  journal   = {{ACM} Trans. Database Syst.},
  volume    = {4},
  number    = {4},
  pages     = {435--454},
  year      = {1979},
  url       = {https://doi.org/10.1145/320107.320112},
  doi       = {10.1145/320107.320112},
  timestamp = {Tue, 06 Nov 2018 12:51:47 +0100},
  biburl    = {https://dblp.org/rec/journals/tods/AhoSU79.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics